REAL

Items where Author is "Andrásfai, B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Andrásfai, B. and Erdős, Pál and T. Sós, Vera (1974) On the connection between chromatic number, maximal clique and minimal degree of a graph. DISCRETE MATHEMATICS, 8 (3). pp. 205-218. ISSN 0012-365X

Andrásfai, B. (1962) Neuer Beweis Eines Graphentheoretischen Satzes Von P. Turán. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 7 (1-2). pp. 193-196.

This list was generated on Fri Mar 28 15:57:13 2025 CET.